# SDR CA010226008

- Difficulty date: February 6, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303312
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT WINDSHIELD SHATTERED IN CRUISE DURING THE FLIGHT NR 5.THE MAINTENANCE REPLACED THE WINDSHIELD.
